Up Dosed Lyrica After Coming Down To Fast Not Stabalizing

4 Replies Updated



Conversation Starter

Wendy Says:


I am on 600 lyrica for chronic neuropathic pain , I decided to reduce which I did over 2 months got to 325 and I blew me out the water pain went through the roof far worse than I had known plus suicidal depression,went st back up to original dose 5 weeks ago have had very small improvements , I am feeling desperate as I thought I would have stabalised by now anyone have any experience ideas why



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
David Says:

@Wendy,

I think I can help shed some light on why you might be having such experiences with Lyrica. Reason being is that these types of medications are only designed to "cover up" your pain, and not in the least bit remedy the condition. So when you lower your dose, it's really just taking part of the blanket off your wound per say; which is why the pain is still there.

In my honest opinion, a more efficient way to heal pain and inflammation of the nerves would be to take a more natural approach, as an adjunct therapy to your current treatment. Many testimonies state that Hemp Oil, Hemp Seeds, and even Marijuana itself can help to promote nerve regeneration.

Helichrysum (essential oil) has also been known to regenerate nerves in the ears. Several people who were born deaf, due to nerves not connecting, have been totally cured with helichrysum. This means it is a candidate to cure spinal cord injuries and other conditions involving nerve damage.

I'd recommend having a look at the link below for more specific details on natural alternatives:
cancertutor.com/Other02/Spine.html

I hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

It's possible that your body has built up a tolerance to it and it just might not work as well for you as it used to, even though you've gone back up in the dosage.

Have you contacted your doctor about it?

It may just be time for you to try a different medication.

How long have you been on it?

What other medications have you tried?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Wendy Says:

Thank you for your reply , I have been on it about a year so tried no other medications , the pains are a result from coming off Valium , which has caused pheriferal nerve damage , I stayed off drugs for 4 years hoping my debilitating pains would ease .but reluctantly took lyrica as I could o on no longer ,ut now realize it's almost a benzo ,thanks again for replying

REPLYSHAREREPORT
Was this helpful?     1     0  
4
Wendy Says:

Thank you will look into it

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

fasting sugar 220 & after fasting come down to 180
My mother 55year old, when checking sugar level in fasting it is about 220, and after fasting sugar level come down to 1...
Period not coming after taking Regestrone 5mg
I started getting my periods after 9 months of my delivery as i was feeding my baby. My cycles were irregular so i consu... 9 replies
can lyrica be stooped after two days use?
I am taking lyrica 75mg for two days for my sciatic nerve pain. Due to its various dangerous side effects I want to stop... 1 reply
how to stop taking lyrica after only 3 weeks
I've only been taking lyrica for 3 weeks. 75mg twice a day for a week then 150 mg twice a day for 2 weeks. I need ba... 8 replies
Had a seizure after coming off Topamax
I suffer from migraines-previously about 8 a month. My neurologist prescribed 100 mg Topamax, which cut the migraines ba... 10 replies
how to get your heart rate back to nomal after coming off atenolol
How long does it take for your heart rate to go back to normal after you come off atenolol ## Hello, Jd! How are you? Do... 3 replies
Can Trepiline be taken after one has stopped lyrica?
Can trepiline be taken after I have stopped taking lyrica? ## How long have you been off of the Lyrica? What has your do... 1 reply
diagnosed with schizophrenia and horrible side effects after taking and stopping lyrica
when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing... 6 replies
I was diagnosed with back problems and eventually was prescribed Lyrica I became a totally different person After 4 6 months on Lyrica I starting cu
After being prescribed Lyrica for back pain 4 months in I started cutting myself. At one time I had over 90 staples. I u...
Coming off Lyrica
I am a 40 yr old who has been on lyrica for 4 years now. I was in a car accident and due to nerve damage along my spine ... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 April 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA